The Annals of Statistics
- Ann. Statist.
- Volume 5, Number 4 (1977), 795-802.
Repeated Sampling with Partial Replacement of Units
This paper is concerned with the minimum variance estimation of a time-dependent population mean, assuming that one is restricted to the case of linear unbiased estimators. A number of results are given for a new rotation sampling model (RSM), in which unequal sample sizes are used on each occasion. Also results corresponding to the special case of sampling with a fixed sample size on all the occasions are derived. Finally the optimum structure of the suggested model is discussed and a comparison of this sampling scheme with Patterson's and Eckler's schemes is made.
Ann. Statist., Volume 5, Number 4 (1977), 795-802.
First available in Project Euclid: 12 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 62D05: Sampling theory, sample surveys
Manoussakis, E. Repeated Sampling with Partial Replacement of Units. Ann. Statist. 5 (1977), no. 4, 795--802. doi:10.1214/aos/1176343903. https://projecteuclid.org/euclid.aos/1176343903